# SDR SWIA201642933

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 36,202 hours, 31,018 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE WITH A GEAR DISAGREE AND NOSE GEAR DOOR OPEN MESSAGE. RECEIVED A THREE DOWN AND LOCKED AND RETURNED. REMOVED AND REPLACED THE NLG CENTERED EXTEND PROXIMITY SENSOR WIRE HARNESS  AND BRACKET AND PERFORMED OPS CHECK NO DEFECTS NOTED.
